Alert archive / Oklahoma / Flash Flood Warnings in 2007

Flash Flood Warning 33, NWS Norman, OK

May 8, 2007Canadian County, Oklahoma

NWS Norman, OK issued this flash flood warning at May 8, 2007, 10:30 PM CDT for Canadian County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 8, 2007, 10:30 PM CDT (03:30 UTC)
Expired
May 9, 2007, 1:30 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Whole counties

County Canadian County, OK

The radar

The Norman radar (KTLX), 68 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2007-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2007-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
763 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KOUN 090333
FFWOUN
OKC017-090630-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1030 PM CDT TUE MAY 8 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CANADIAN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 130 AM CDT

* AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A LARGE THUNDERSTORM APPROACHING SOUTHWEST CANADIAN 
  COUNTY.

* LOCATIONS IN THE WARNING INCLUDE CALUMET...CONCHO...EL RENO...
  NORTHWESTERN OKLAHOMA CITY...PIEDMONT AND YUKON.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 106 AND 137.

HEAVY RAIN WILL CONTINUE WITH THIS LARGE STORM THROUGH 100 AM. AMOUNTS IN THIS
TWO-HOUR PERIOD WILL REACH 2 TO 3 INCHES.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO
AREAS WHERE WATER COVERS THE ROADWAY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.

LAT...LON 3568 9830 3539 9828 3541 9774 3571 9772

$$
WR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 8, 3:43 PM CDT, 6 hours 47 minutes earlier.

Area forecast discussion, May 8, 3:43 PM CDT, 6 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
343 PM CDT TUE MAY 8 2007

POTENTIAL EXISTS FOR HEAVY RAINFALL OVER A LARGE PART OF OKLAHOMA
AND WESTERN NORTH TEXAS OVER THE NEXT COUPLE OF DAYS.

FIRST AND FOREMOST... CHANCE OF SEVERE THUNDERSTORMS EXISTS THIS
AFTERNOON OVER PARTS OF SOUTHWEST AND SOUTH CENTRAL OKLAHOMA... AS
WELL AS WESTERN NORTH TEXAS. AN OUTFLOW BOUNDARY EXISTS JUST SOUTH
OF THE RED RIVER TOWARD THE DALLAS/FORT WORTH METROPLEX AND WEST
TOWARD ABILENE. MODERATELY UNSTABLE CONDITIONS EXIST ALONG AND
SOUTH OF THE OUTFLOW BOUNDARY. FAIRLY STRONG SURFACE HEATING HAS
OCCURRED NEAR THIS REGION... WITH THUNDERSTORMS BEGINNING TO
DEVELOP NEAR AND NORTH OF ABILENE TEXAS. CONDITIONS WILL BE
MARGINALLY FAVORABLE FOR ANY THUNDERSTORM TO BECOME SEVERE...
ESPECIALLY NEAR THE OUTFLOW BOUNDARY. A SEVERE THUNDERSTORM WATCH
HAS BEEN ISSUED FOR THIS AREA UNTIL THIS EVENING.

SECONDLY... WE RECEIVED SEVERAL REPORTS OF FLOODING WITH
PRECIPITATION THAT FELL EARLIER TODAY... WITH ADDITIONAL HEAVY
PRECIPITATION EXPECTED OVER THE NEXT COUPLE OF DAYS. WAVE THAT
HELPED PRECIPITATION EARLY TODAY HAS MOVED OFF TO THE EAST...
TAKING PRECIPITATION WITH IT. ANOTHER WAVE WAS NOW MOVING THROUGH
WEST TEXAS ATTM... WITH A LARGE AREA OF MODERATE TO HEAVY RAIN
MOVING EAST TOWARD WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THIS
AREA OF RAINFALL IS EXPECTED TO CONTINUE MOVING EAST THIS EVENING
INTO THE OVERNIGHT HOURS. LOW LEVEL JET SHOULD GET CRANKING
TONIGHT AND HELP ENHANCE PRECIPITATION RATES DURING THE EARLY
MORNING HOURS. ONE FLY IN THE OINTMENT IS WHAT EFFECT SQUALL LINE
LOCATED OVER WESTERN AND SOUTHWEST TEXAS WILL HAVE ON RAINFALL
INTENSITIES/TOTALS OVERNIGHT. THERE IS A POSSIBILITY THAT AFFECTS
OF LOW LEVEL JET MAY BE CUT OFF OVER NORTHERN TEXAS... WHICH WOULD
SIGNIFICANTLY REDUCE RAINFALL TOTALS OVERNIGHT. ALL MODELS CRANK
OUT SIGNIFICANT RAINFALL TOTALS OVER A LARGE PART OF THE AREA BY
TOMORROW MORNING. ALTHOUGH THERE IS A CHANCE THAT TOTALS MAY NOT
GET AS HIGH AS CURRENTLY FORECAST... THINK THAT RAINFALL IS ALL
BUT A GIVEN. GIVEN THE RAINFALL THAT OCCURRED OVER MUCH OF THE
AREA THIS MORNING... COMBINED WITH WHAT HAS FALLEN OVER THE PAST
COUPLE OF DAYS... ANY PRECIPITATION THAT FALLS WILL ONLY AGGRAVATE
THE FLOODING SITUATION. IF RAINFALL TOTALS DUE OCCUR AS
FORECAST... ANOTHER ROUND OF SIGNIFICANT FLOODING WILL OCCUR OVER
PARTS OF THE AREA.

THE UPPER LEVEL LOW WILL FINALLY MOVE EAST TOWARD THE SOUTHERN
PLAINS TOMORROW AFTERNOON. MOST OF THE MODELS BRING THE LOW ALONG
AND JUST SOUTH OF THE RED RIVER. THIS WILL BRING ANOTHER CHANCE OF
HEAVY RAINFALL OVER THE SOUTHERN HALF OF OKLAHOMA. RAINFALL TOTALS
BY THE END OF THE WEEK WILL LIKELY EXCEED TWO TO FOUR MORE INCHES
OVER AT LEAST THE SOUTHERN HALF OF OKLAHOMA AND WESTERN NORTH
TEXAS... AND POSSIBLY FARTHER NORTH. WITH ALL OF THE RAINFALL
EXPECTED... A FLOOD WATCH WAS ISSUED FOR ALL BUT NORTHWEST
OKLAHOMA THROUGH TONIGHT... WITH AN ADDITIONAL WATCH ALONG AND
SOUTHEAST OF INTERSTATE 44 THROUGH THURSDAY MORNING.

WE SHOULD BEGIN TO DRY OUT BY THE WEEKEND... WITH PRECIPITATION
POSSIBLY COMING BACK INTO THE PICTURE BY EARLY TO MIDDLE OF NEXT
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  61  72  59  76 /  70  50  50  40
HOBART OK         60  74  58  79 /  70  50  40  40
WICHITA FALLS TX  63  72  60  76 /  80  60  70  40
GAGE OK           54  77  54  79 /  50  30  20  20
PONCA CITY OK     60  74  58  76 /  70  40  30  40
DURANT OK         64  75  61  74 /  70  60  60  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH THURSDAY MORNING FOR OKZ019-020-023>032-
     037>048-050>052.

     FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ007-008-011>018-021-
     022-033>036.

TX...FLOOD WATCH THROUGH THURSDAY MORNING FOR TXZ085>090.

     FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ083-084.

&&

24/TY
Hazardous weather outlook, May 8, 7:55 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT TUE MAY 8 2007

OKZ004>048-050>052-TXZ083>090-091300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
755 PM CDT TUE MAY 8 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND OVERNIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS
PARTS OF WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.

LOCATION...
MAINLY EAST AND SOUTH OF A LINE FROM ARCHER CITY...TO HOBART...
TO KINGFISHER...AND STILLWATER.

TIMING...
THIS EVENING.

IMPACTS...
TORNADOES...HAIL TO THE SIZE OF GOLFBALLS...AND FLOODING RAIN.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER AND FLOOD OPERATIONS
THROUGH MIDNIGHT.

DISCUSSION...
SUPERCELL THUNDERSTORMS WILL DEVELOP ACROSS THE RISK AREA THIS
EVENING AHEAD OF A SQUALL LINE APPROACHING FROM THE WEST. CONDITIONS
AHEAD OF THE SQUALL LINE ARE FAVORABLE FOR SUPERCELLS...WITH
TORNADOES AND LARGE HAIL POSSIBLE. IN ADDITION...TORRENTIAL RAIN
WILL ACCOMPANY THESE STORMS...WITH MORE RAIN ACCOMPANYING THE SQUALL
LINE AND POSSIBLY MORE STORMS TOWARD MORNING AS AN UPPER TROUGH
APPROACHES.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
A FLOOD WATCH IS IN EFFECT FOR ALL BUT FAR NORTHWEST OKLAHOMA
THROUGH TONIGHT.  PLEASE REFER TO FLOOD RELATED PRODUCTS FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS ON WEDNESDAY. DUE TO THE SLOW
MOVEMENT OF THE UPPER LEVEL STORM SYSTEM FROM THE WEST... A CHANCE
FOR STORMS WILL CONTINUE INTO FRIDAY. AT THIS TIME...IT APPEARS THAT
THE WEEKEND WILL BE FREE OF STORMS.

OTHER HAZARDOUS WEATHER...
THE SATURATED GROUND ACROSS A LARGE PART OF THE AREA WILL CONTINUE
TO ENHANCE CONCERNS FOR FLOODING THE NEXT SEVERAL DAYS. A FLOOD
WATCH CONTINUES THROUGH THURSDAY MORNING ACROSS AREAS NEAR AND SOUTH
OF INTERSTATE-44.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.

JAMES

In the hours before

Special weather statement, May 8, 8:21 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
821 PM CDT TUE MAY 8 2007

OKZ044-045-090130-
COTTON OK-JEFFERSON OK-
821 PM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COTTON AND JEFFERSON
COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 8 MILES NORTHWEST OF
COOKIETOWN TO 7 MILES WEST OF RYAN AT 821 PM CDT...MOVING NORTHEAST
AT 35 MPH.

WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN COTTON AND JEFFERSON COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

30
Special weather statement, May 8, 8:48 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
848 PM CDT TUE MAY 8 2007

OKZ039-044-045-090215-
COTTON OK-JEFFERSON OK-STEPHENS OK-
848 PM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COTTON...JEFFERSON AND
STEPHENS COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7 MILES WEST OF CORUM
TO 3 MILES NORTHEAST OF OSCAR AT 848 PM CDT...MOVING NORTHEAST AT 30
MPH.

WINDS AROUND 50 MPH... FREQUENT LIGHTNING AND VERY HEAVY RAINFALL
ARE POSSIBLE.

PEOPLE IN COTTON...JEFFERSON AND STEPHENS COUNTIES...INCLUDING THE
CITY OF DUNCAN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

30
Local storm report, May 8, 9:00 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
900 PM CDT TUE MAY 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND GST     APACHE                  34.89N 98.36W
05/08/2007  E70 MPH          CADDO              OK   AMATEUR RADIO

            FROM APACHE FD

&&

DW
Special weather statement, May 8, 9:28 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
928 PM CDT TUE MAY 8 2007

OKZ027-039-040-046-090300-
GRADY OK-GARVIN OK-CARTER OK-STEPHENS OK-
928 PM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...GARVIN...GRADY AND
STEPHENS COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6 MILES WEST OF RUSH
SPRINGS TO 4 MILES SOUTHEAST OF WILSON AT 928 PM CDT...MOVING NORTH
AT 45 MPH.

WINDS AROUND 50 MPH ARE POSSIBLE ALONG WITH FREQUENT LIGHTNING AND
VERY HEAVY RAINFALL.

PEOPLE IN CARTER...GARVIN...GRADY AND STEPHENS COUNTIES...INCLUDING
THE CITY OF CHICKASHA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30
Local storm report, May 8, 9:42 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
942 PM CDT TUE MAY 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      APACHE                  34.89N 98.36W
05/08/2007                   CADDO              OK   AMATEUR RADIO

            STREET FLOODING IN APACHE

&&

DW
Special weather statement, May 8, 10:02 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1002 PM CDT TUE MAY 8 2007

OKZ023-027-028-040-041-046-090330-
CADDO OK-GRADY OK-MCCLAIN OK-MURRAY OK-GARVIN OK-CARTER OK-
1002 PM CDT TUE MAY 8 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CARTER...GARVIN...
GRADY...MCCLAIN AND MURRAY COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM FORT COBB LAKE TO
NEAR CHICKASHA TO NEAR ARDMORE AT 1002 PM CDT...MOVING NORTHEAST AT
25 MPH.

WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN CADDO...CARTER...GARVIN...GRADY...MCCLAIN AND MURRAY
COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

..SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:16 PM CDTTornado WarningOUNComanche29 min
May 8, 7:28 PM CDTSevere Thunderstorm WarningOUNTillman32 min
May 8, 7:34 PM CDTFlash Flood WarningOUNComanche3 hr
May 8, 7:36 PM CDTSevere Thunderstorm WarningOUNKiowa39 min
May 8, 7:39 PM CDTTornado WarningOUNComanche36 min
May 8, 8:16 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche44 min
May 8, 8:29 PM CDTTornado WarningOUNCaddo31 min
May 8, 8:37 PM CDTFlash Flood WarningOUNCaddo3 hr
May 8, 9:00 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche32 min
May 8, 10:11 PM CDTFlash Flood WarningOUNGrady3 hr
May 8, 10:46 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady44 min
May 8, 11:26 PM CDTSevere Thunderstorm WarningOUNCanadian49 min
May 8, 11:48 PM CDTTornado WarningOUNCanadian27 min
May 8, 11:58 PM CDTFlash Flood WarningOUNBryan3 hr
May 9, 12:08 AM CDTFlash Flood WarningOUNKingfisher3 hr
May 9, 12:09 AM CDTTornado WarningOUNCanadian36 min
May 9, 12:21 AM CDTTornado WarningOUNKingfisher39 min
May 9, 12:43 AM CDTSevere Thunderstorm WarningOUNCanadian32 min
May 9, 12:49 AM CDTTornado WarningOUNLogan, Oklahoma26 min
May 9, 12:59 AM CDTSevere Thunderstorm WarningOUNKingfisher46 min
May 9, 1:14 AM CDTTornado WarningOUNLogan46 min
May 9, 1:23 AM CDTFlash Flood WarningOUNLogan3 hr
May 9, 1:41 AM CDTSevere Thunderstorm WarningOUNPayne64 min
May 9, 4:01 PM CDTSevere Thunderstorm WarningOUNKiowa29 min
May 9, 4:38 PM CDTSevere Thunderstorm WarningOUNKiowa37 min
May 9, 4:52 PM CDTSevere Thunderstorm WarningOUNWashita38 min

Nearby

Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.